My husband was in vietnam during the agent orange sprays, he has been plagued with eye problems, cataracts, glucoma, and as of recent retnial detachment. I saw in an earlier post that someone had asked if there was a connection to agent orange and eye problems and the Doctor answered with a very solo NO.
My question is how can he be so sure, any chemicals used always have warnings on bottles about dangers for eyes.. Agent Orange is what one would assume to be a very harsh chemical. So I would say there is a strong possibility that it did cause damage, Just go to the local VA hospitals and check the eye clinics out.
so after cataract surgery, and a detached retina, with buckle , will his eye return to noral, should he have a clear view once again.
Agent Orange was VERY toxic and is known to cause cancer. I havent seen any information on eye issues. However, my uncle passed away from a brain tumor directly related to agent orange. It would be in your husband's best interest to get a thorough physical (if he hasn't already). Maybe he might consider a ct of his head just to make sure there isn't anything else going on.
My dad was exposed to agent Orange. And I was born with a rare disease called McCune Albright Syndrome. And it causes problems with my bones, and thyroids, spine, and I have weakness in my bones. Doctors test me and they see where I have black stuff covering my bones. They thought it was cancer. Can someone help me out
Welcome to the MedHelp forum!
Well, yes, ‘agent orange’ can cause a lot of problems including those of the eyes. Detached retina and cataract can be treated and usually the vision returns. However, all depends on the degree of buckle and the success of the surgery.
I wish your husband all the best! Please discuss this with his eye specialist. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.